TU Darmstadt / ULB / TUbiblio

Isotropization times in non-Abelian gauge theory☆

Berges, J. and Scheffler, S. and Sexty, D. (2008):
Isotropization times in non-Abelian gauge theory☆.
In: Progress in Particle and Nuclear Physics, 61 (1), p. 86, ISSN 01466410,
[Online-Edition: http://dx.doi.org/10.1016/j.ppnp.2007.12.036],
[Article]

Item Type: Article
Erschienen: 2008
Creators: Berges, J. and Scheffler, S. and Sexty, D.
Title: Isotropization times in non-Abelian gauge theory☆
Language: English
Journal or Publication Title: Progress in Particle and Nuclear Physics
Volume: 61
Number: 1
Divisions: 05 Department of Physics > Institute of Nuclear Physics
05 Department of Physics
Date Deposited: 20 Jun 2011 07:14
Official URL: http://dx.doi.org/10.1016/j.ppnp.2007.12.036
Additional Information:

Quarks in Hadrons and Nuclei - 29th Course, International Workshop on Nuclear Physics

Identification Number: doi:10.1016/j.ppnp.2007.12.036
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item